# SDR SWAA2024060397075

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 11,970 hours, 5,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR/EXTERIOR EMERGENCY LIGHTS INOP.<[01] R/R FWD ENTRY DOOR BATTERY PACK ASSEMBLY PER AMM 33-51-06. OPS CHECK SAT.
